# SDR AALA2009021501040

- Difficulty date: February 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 57,152 hours, 20,126 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B
- Part serial: 31026
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SNA-ORD - RIGHT ENGINE COMPRESSOR STALLED ON TAKEOFF.  EMERGENCY DECLARED, LANDED LAX WITHOUT INCIDENT WITH RIGHT ENGINE AT REDUCED POWER.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 ENGINE ON FEBRUARY 15TH AT LAX.  SYSTEM GROUND CHECK NORMAL OPERATION.
